# SDR 04FDEA02891

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: ADA35481
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, NEW ANGLE BRACKET P/N ADA3548-1 FOR INTERCOSTAL ADA8392-1 INSTALLATION AT STA Y= 775 TO STA Y= 791.75 LONGERON 7L FOUND MISALIGNED WITH FUSELAGE TRANSVERSE FRAME EXISTING HOLE.  NEW ANGLE BRACKET FABRICATED PER DAC DWG ADA3852 AND PART MARKED P/N FX ADA3852-3 PER FEDEX GMM 7-0-1000.  NEW ANGLE BRACKET INSTALLED PER FEDEX EO 1-5310-7-5002 REV 02 PART 2, FUSELAGE - MAINFRAME - INTERCOSTAL INSTALLATION INSPECTION/ PASSENGER TO FREIGHTER CONFIGURARTION DISCREPANCIES.  COMPLIED WITH FEDEX EA 1-5310-74761, FUSELAGE - MAINFRAME - DEVIATION TO EO 1-5310-7- 5002.
